# SDR 09212005F

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 26,310 hours, 25,993 cycles
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WILL NOT SHUT DOWN, HAD TO PULL T-HANDLE TO SHUT DOWN.  RIGGED CONDITION LEVER INPUT TO HMU GEAR BOX AND THE PCU.
